Approximate solutions of stochastic differential delay equations with Markovian switching

Xiaoyue Li, Xuerong Mao, Yi Shen

Research output: Contribution to journalArticle

8 Citations (Scopus)
9 Downloads (Pure)

Abstract

Our main aim is to develop the existence theory for the solutions to stochastic differential delay equations with Markovian switching (SDDEwMSs) and to establish the convergence theory for the Euler-Maruyama approximate solutions under the local Lipschitz condition. As an application, our results are used to discuss a stochastic delay population system with Markovian switching.
Original languageEnglish
Pages (from-to)195-207
Number of pages12
JournalJournal of Difference Equations and Applications
Volume16
Issue number2-3
DOIs
Publication statusPublished - 24 Feb 2010

    Fingerprint

Keywords

  • maruyama method
  • generalized it^o's formula
  • brownian motion
  • markov chain

Cite this